Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 27
HTML articles powered by AMS MathViewer

On dynamical gaskets generated by rational maps, Kleinian groups, and Schwarz reflections
Russell Lodge, Mikhail Lyubich, Sergei Merenkov and Sabyasachi Mukherjee;
Conform. Geom. Dyn. 27 (2023), 1-54
Published electronically: February 1, 2023
Conformal capacity of hedgehogs
Dimitrios Betsakos, Alexander Solynin and Matti Vuorinen;
Conform. Geom. Dyn. 27 (2023), 55-97
Published electronically: February 10, 2023
Symmetrization of rational maps: Arithmetic properties and families of Latt├Ęs maps of $\mathbb {P}^k$
Thomas Gauthier, Benjamin Hutz and Scott Kaschner;
Conform. Geom. Dyn. 27 (2023), 98-117
Published electronically: February 14, 2023
Single and double toral band Fatou components in meromorphic dynamics
Jane Hawkins and Lorelei Koss;
Conform. Geom. Dyn. 27 (2023), 118-144
Published electronically: February 16, 2023
Symmetries of Julia sets for rational maps
Gustavo Rodrigues Ferreira;
Conform. Geom. Dyn. 27 (2023), 145-160
Published electronically: February 28, 2023
North-South type dynamics of relative atoroidal automorphisms of free groups on a relative space of currents
Yassine Guerch;
Conform. Geom. Dyn. 27 (2023), 161-263
Published electronically: July 5, 2023
Symmetric cubic laminations
Alexander Blokh, Lex Oversteegen, Nikita Selinger, Vladlen Timorin and Sandeep Chowdary Vejandla;
Conform. Geom. Dyn. 27 (2023), 264-293
Published electronically: July 12, 2023
Dynamical systems of correspondences on the projective line I: Moduli spaces and multiplier maps
Rin Gotou;
Conform. Geom. Dyn. 27 (2023), 294-321
Published electronically: July 26, 2023
The harmonic map compactification of Teichm├╝ller spaces for punctured Riemann surfaces
Kento Sakai;
Conform. Geom. Dyn. 27 (2023), 322-343
Published electronically: December 21, 2023